# SDR CA960123013

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: C16917
- Condition: Cracked
- Location: Tail Pipe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)TAIL PIPE ATTACHMENT CLAMP P/N C169-17 WAS FOUND CRACKED ACROSS BOTH WELDS AND CLAMP.
